# SDR PCAA9500225

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Part time: 8,149 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FILLED WITH STRONG FUEL ODOR AND BELIEVED TO BE COMING FROM APU BAY AREA.  RAN APU BLEED NOTED NO FUEL SMELL OR ABNORMAL ODOR, SUSPECT APU BLEED OPERATION WITH RIGHT ENGINE RUNNING IN FEATHER.  AIRCRAFT RETURNED TO SERVICE.
